# SDR FDKA200706283

- Difficulty date: June 17, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 14,411 hours, 13,206 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6111 ATL-BMI (0332 PHX LCL).  RUDDER SYSTEM 2 WILL NOT SHUT OFF DURING HYDRAULIC TEST.  MX REMOVED AND REINSTALLED THE SWITCH LIGHT.
